# SDR AALA20141001009

- Difficulty date: September 27, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 46,117 hours, 7,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LT EXTERIOR INOPERATIVE.  CLEANED CONTACTS FOR LIGHT SOCKET & REPLACED LAMP FOR EXTERIOR EMER LIGHT.  OPERATIONS CHECKED NORMAL.
